# SDR CALA2013081990539

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 69,456 hours, 25,477 cycles
- Engine: Pwa PW2040
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Inoperative
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK DOOR ENTRY PAD NR 1 DOES NOT SOUND FOR ENTRY.  R & R FLIGHT DECK DOOR ELECTRIC STRIKER IAW AMM.  OPS CHECKED GOOD.
